# SDR DXTA200500673

- Difficulty date: March 11, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N953QS
- Make and model: Cessna 750
- Aircraft serial: 7500153
- Aircraft time: 3,994 hours, 2,421 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: 82182
- Part serial: 0025
- Condition: Inoperative
- Location: Nlg
- Part time: 1,673 hours, 998 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RETRACTED THE GEAR AND THE NOSE STAYED IN THE DOWN AND LOCKED POSITION WITH THE HANDLE IN THE UP POSITION.  FOLLOWED THE CHECKLIST AND BLEW THE GEAR DOWN WITH THE BOTTLE AND LANDED BELOW 31,800 LBS.  REMOVED AND REPLACED GEAR MANIFOLD ASSY IAW 750 M/M 3230-02.  OPERATIONAL CHECK GOOD.
